# SDR AALA201803209016

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 49,826 hours, 28,635 cycles
- System (JASC): 2424 · AC Regulator
- Part: Relay
- Condition: Defective
- Location: Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. EMERGENCY GENERATOR DOES NOT START WHEN TESTED. REPLACED SPEED CONDITION 2 RELAY 3PH PER ESPM 20-46-50. SATISFACTORY OPERATION TEST OF EMERGENCY GENERATION SYSTEM PERFORMED PER AMM 24-24-00.
